Open Access

Krein type formula for canonical resolvents of dual pairs of linear relations


Full Text

Coming Soon.





Article Information

TitleKrein type formula for canonical resolvents of dual pairs of linear relations
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 4, 72-100
MathSciNet MR1942823
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. M. Malamud and V. I. Mogilevskii, Krein type formula for canonical resolvents of dual pairs of linear relations, Methods Funct. Anal. Topology 8 (2002), no. 4, 72-100.


BibTex

@article {MFAT222,
    AUTHOR = {Malamud, M. M. and Mogilevskii, V. I.},
     TITLE = {Krein type formula for canonical resolvents of dual pairs of linear relations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {4},
     PAGES = {72-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=222},
}


All Issues